Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from mucus problem after laproscopic inguinal hernia repair surgery. Any solution ?

Hi Doctor, I had a laproscopic inguinal hernia repair sugery 7 months back. After 1 month from surgery i have developed mucus problem.6 months after surgery it was found that i have been infected by Nontuberculous micobacteria(Rapid Growth).i am taking amikacin injection and clarythromycin tablet for about 1 month. 6 months back..immediately after mucus problem occurred i took CT scan and Bronchoscopy .Report is normal.But for past 6 months i have mucus problem which is storing in throat and i used to spit particularly while walking and other times also. Will my mucus/ sputum problem will be resolved after few months of treatment for NTM?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, Your mucous problem should be fine with the treatment which you are taking for NTM. Please take steam regularly. Add a mucolytic if you feel that problem is persisting. Please get your audiometry done as a base line and report to your doctor if you feel any change in your hearing status as you are taking amikacin for longer duration. Regards
Answered: Mon, 25 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor